# SDR DHL2001367514

- Difficulty date: February 7, 2001
- Submitted: February 13, 2001
- Operation: Air carrier
- Aircraft: N367DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: MSN265
- Aircraft time: 32,794 hours, 20,335 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Damaged
- Location: Access Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK- CENTER TANK: IMPACT DAMAGE ON UPPER LATERAL STIFFENER AT FR 46 FWD OF LT ACCESS NR 80972.  BLENDED OUT DAMAGE IAW SRM 51-40-01, DAMAGED ASSESSED AT 0.006 INCH AREA REPROTECTED IAW SRM 51-40-12.
